# SDR DL757081509

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N5432
- Condition: Dented
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON STIFFENER AT STATION 333 RBL 5.  REPLACED STIFFENER ON NR 00073 PER 51-40-02
